MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel VERTEX® Reconstruction System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel VERTEX® Reconstruction System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 6958814
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (healthcare professional, distributor) regarding a screw used for pedicle screw fixation surgery with transforaminal lumbar interbody fusion therapy.It was reported that, prior to a pedicle screw fixation surgery with transforaminal lumbar interbody fusion, a medtronic mas screw was identified as having a screw head defect in which the distance between the two wings of the screw head was narrower than normal.It was reported that the inner set screw could not be inserted properly and the rod could not be securely locked in place. there was no patient involvement reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # 6958814, lot # h5910693 visual inspection confirmed the head of the screw has been bent.Optical inspection revealed surface scratches on both sides of the pedicle head indicating the screw head has been overloaded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERTEX® Reconstruction System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50878875
Report Number2647346-2026-00533
Device Sequence Number16124894
Product Code KWP
UDI-Device Identifier00613994354808
UDI-Public(01)00613994354808(11)240112(10)H5910693
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K081297
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6958814
Device Catalogue Number6958814
Device Lot NumberH5910693
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale